# SDR CA051130001

- Difficulty date: November 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 42,425 hours
- Engine: Ge CF680C2*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, ECAM MESSAGE CAME ON FLAP SYSTEM 1 AND 2 FAULT AT POSITION 15/20.  RETURNED FLAP TO 0 THE SAME THING HAPPENED ON SECOND ATTEMPT.  DURING INSPECTION, FOUND THE RIGHT TORQUE LIMITER FLAP GEAR BOX NR 1 INDICATOR TRIPPED.  INDICATOR RESET AND OIL LEVEL CHECKED ON NR 1, 2 AND 3 GEARBOXES.  ALL FOUND NORMAL.  SYSTEM OPERATED SEVERAL TIMES.  UNABLE TO DUPLICATE PROBLEM.  AD F2005-174 COMPLETED AND SYSTEM FOUND SERVICEABLE.
